Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Hi Jake…Sorry to hear you’re having a “boulder” day. You always give us so much strength with humor, and alot of knowlege with this disease as well as computer workings…It seems to me that you get alot accomplished. I sympathize with the memory issue. You know, sometimes I’m on my way somewhere and forget my destination enroute and find I’m lost, and this is in known territory…I just have to keep going until I figure out some landmark and a light bulb comes back on. I’ve always had a good mind, and to feel so feeble-minded and fuzzy is really a big frustration….And I’m so new to this disease…I can only imagine how it is after years and years of this… My endo said Graves does end…Does it? I have to believe it will… or do I. Sometimes I feel so hopeless, too. Be gentle with yourself, Jake. Maybe you’re working too hard? Take a break from everything if you can. I see my new local doc tomorrow, and I have a feeling it’s back to work for me very soon. My heart flutters at the thought because I don’t know if I can adequately cope with all the demands and stressors. I’ll probably be telling you about forgetting about meetings, etc. This disease really does a number on one’s self-confidence, doesn’t it? Well, we just have to keep on, don’t we…? But as gentle warriors now, not so fierce as I’ve been before. Be good to yourself and know you’re in my thoughts and prayers. And thank God for us all that you created this outlet for all of us! Keep me posted.
    Rachel

    Anonymous
    Post count: 93172

    Jake,

    Thanks for taking the time to answer my note. Yes I have read about
    pretibial myxedema but what I have does not fit into the classic
    symptoms of that. I was just wondering if the autoimmune aspects of
    Grave’s cause any secondary disorders (i.e. psoriasis). You seem
    quite knowledgable about this. It has been quite frustrating getting
    any straight answers with respect to this illness. Also do you know
    how long it normally takes for 131I to work? I am 4 weeks post
    treatment and still symptomatic.

    Thanks

    Jen
    UmboGumbo@aol,com

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.